# SDR IPXA3M80109

- Difficulty date: August 20, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 74,731 hours, 14,959 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C INSPECTION, REPAIR DOUBLER CHAFED ON LT WING FIXED L/E EXTERIOR SKIN BETWEEN XOS 736-755.  REMOVED DISCREPANT REPAIR DOUBLER, INSTALLED NEW REPAIR BETWEEN XOS 734 -768 IAW MD1 SRM 57-40-02, REPAIR 5, FIG 201.
